Addiction Survivors

Notices

Reply
Unread 08-24-2014, 07:16 PM   #1
kit kat12
Junior Member
 
Posts: 1
Unhappy side afects

can some one tell me about suboxon.i started 4 days ago an for 3 nights i have been running a high fever an my head fells like its gona blow up.is this a side affect. thank you.
kit kat12 is offline   Reply With Quote
Unread 08-25-2014, 07:08 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi kit kat12, welcome. Sorry to hear that you're not feeling well. The side effects of buprenorphine are generally the same as other opioids. Could you have concurrently caught the flu? Could you tell us a little more about your induction - when you started taking the medication, did you wait until you were in mild to moderate withdrawals and then start at a low dose and increase every hour or so if you still had withdrawals or cravings? Have you spoken with your doctor about how you're feeling? Sorry for all the questions.

Nancy

Added: When you feel up to it, this thread has a lot of information about Suboxone, addiction and treatment that might be helpful.
http://www.addictionsurvivors.org/vb...ad.php?t=21609
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.

Last edited by NancyB; 08-25-2014 at 07:09 AM.. Reason: Add a link
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (08-25-2014)
Unread 08-26-2014, 08:55 AM   #3
laman78
Junior Member
 
Posts: 29
Default

Hope you feel better kit kat12. I usually get night sweats and slight headaches. Talk to you doctor though.
laman78 is offline   Reply With Quote
Unread 08-26-2014, 01:46 PM   #4
librafjz
Junior Member
 
librafjz's Avatar
 
Posts: 10
Default

KitKat,
My side effects include being very hot almost or all the time, and a littlebit groggieness if I sit at my work computer too long. I would definitely talk to your doctor though.
Feel better soon
Franni
librafjz is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 10:10 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors